AGH
BG
A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 28/2 (2008)





Strona redakcyjna
Spis treści
Instruction for authors

Bogusław Bożek, Wiesław Solak, Zbigniew Szydełko

A note on a family of quadrature formulas and some applications
Opuscula Math. 28 (2008), 109-121   Pełny tekst/Article:   pdf  pdf  (176kB)

Wit Foryś

On a complete lattice of retracts of a free monoid generated by three elements
Opuscula Math. 28 (2008), 123-127   Pełny tekst/Article:   pdf  pdf  (248kB)

Paweł Karczmarek

Application of Chebyshev and trigonometric polynomials to the approximation of a solution of a singular integral equation with a multiplicative Cauchy kernel in the half-plane
 Opuscula Math. 28 (2008), 129-136   Pełny tekst/Article:   pdf  pdf  (306kB)

Irina Pchelintseva

A first-order spectral phase transition in a class of periodically modulated Hermitian Jacobi matrices
Opuscula Math. 28 (2008), 137-150   Pełny tekst/Article:   pdf  pdf  (228kB)

Magdalena Piszczek

On a multivalued second order differential problem with Hukuhara derivative
Opuscula Math. 28 (2008), 151-161   Pełny tekst/Article:   pdf  pdf  (312kB)

Elżbieta Puźniakowska

On the Chaplyghin method for first order partial differential equations
Opuscula Math. 28 (2008), 163-178   Pełny tekst/Article:   pdf  pdf  (326kB)

Dorota Pylak

Approximate solutions of a singular integral equation with Cauchy kernels in the quarter plane
Opuscula Math. 28 (2008), 179-194   Pełny tekst/Article:   pdf  pdf  (328kB)

Laurian Suciu, Nicolae Suciu

Ergodic conditions and spectral properties for A-contractions
 Opuscula Math. 28 (2008), 194-216   Pełny tekst/Article:   pdf  pdf  (380kB)
 
 
 


  footerAGH All rights reserved © 2007-2015 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie